Alessia E. Kogoj
Alessia E. Kogoj
כתובת אימייל מאומתת בדומיין uniurb.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
On semilinear Δλ-Laplace equation
AE Kogoj, E Lanconelli
Nonlinear Analysis: Theory, Methods & Applications 75 (12), 4637-4649, 2012
642012
An invariant Harnack inequality for a class of hypoelliptic ultraparabolic equations
AE Kogoj, E Lanconelli
Mediterranean Journal of Mathematics 1 (1), 51-80, 2004
582004
Liouville theorem for X-elliptic operators
AE Kogoj, E Lanconelli
Nonlinear Analysis: Theory, Methods & Applications 70 (8), 2974-2985, 2009
282009
-elliptic operators and -control distances
E Lanconelli, AE Kogoj
282000
Hardy type inequalities for Δλ-Laplacians
AE Kogoj, S Sonner
Complex Variables and Elliptic Equations 61 (3), 422-442, 2016
252016
Attractors for a class of semi-linear degenerate parabolic equations
AE Kogoj, S Sonner
Journal of Evolution Equations 13 (3), 675-691, 2013
202013
Attractors met X-elliptic operators
AE Kogoj, S Sonner
Journal of Mathematical Analysis and Applications 420 (1), 407-434, 2014
162014
One-side Liouville Theorems for a Class of Hypoelliptic Ultraparabolic Equations
AE Kogoj, E Lanconelli
Geometric Analysis of PDE and Several Complex Variables: Dedicated to …, 2005
162005
Liouville theorems in halfspaces for parabolic hypoelliptic equations
AE Kogoj, E Lanconelli
Ricerche di matematica 55 (2), 107-122, 2006
122006
Link of groups and homogeneous Hörmander operators
A Kogoj, E Lanconelli
Proceedings of the American Mathematical Society 135 (7), 2019-2030, 2007
112007
Wiener-Landis criterion for Kolmogorov-type operators
AE Kogoj, E Lanconelli, G Tralli
arXiv preprint arXiv:1701.01073, 2017
102017
LINEAR AND SEMILINEAR PROBLEMS INVOLVING∆ λ-LAPLACIANS
AE Kogoj, E Lanconelli
Electron J Differential Equations 12, 2018
82018
On the Dirichlet problem for hypoelliptic evolution equations: Perron–Wiener solution and a cone-type criterion
AE Kogoj
Journal of Differential Equations 262 (no.3), 1524--1539, 2016
82016
Liouville theorems for a class of linear second-order operators with nonnegative characteristic form
AE Kogoj, E Lanconelli
Boundary Value Problems 2007, 1-16, 2007
82007
X-elliptic operators and X-controll distances
AE Kogoj, E Lanconelli
Ricerche di Matematica Supplemento 49, 223-243, 2000
82000
Harnack inequality for hypoelliptic second order partial differential operators
AE Kogoj, S Polidoro
Potential Anal. 45 (no.3), 545--555, 2015
72015
Liouville theorems for a class of linear second-order operators with nonnegative characteristic form, Bound
AE Kogoj, E Lanconelli
Value Probl 16, 2007
72007
Lp-Liouville theorems for invariant partial differential operators in Rn
AE Kogoj, E Lanconelli
Nonlinear Analysis: Theory, Methods & Applications 121, 188-205, 2015
62015
A control condition for a weak Harnack inequality
AE Kogoj
Nonlinear Analysis: Theory, Methods & Applications 75 (11), 4198-4204, 2012
52012
On Liouville-type Theorems and on the uniqueness of the positive Cauchy problem for a class of hypoelliptic operators
AE Kogoj, Y Pinchover, S Polidoro
J. Evol. Equ. 16 (no.4), 905--943, 2015
42015
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20